Article

Case Report on Intravenous Ranitidine Induced Anaphylactic Reaction in Cholangiocarcinoma Patient

Khayati Moudgil1, Sivasankaran Ponnusankar2★★ Corresponding author

  1. 1Department of Pharmacy Practice, JSS College of Pharmacy, Udhagamandalam- 643001, The Nilgiris, Tamil Nadu, INDIA.
  2. 2JSS Academy of Higher Education and Research, Mysuru, Karnataka, INDIA.

CORRESPONDENCE

Sivasankaran Ponnusankar

JSS Academy of Higher Education and Research, Mysuru, Karnataka, INDIA.

ponnusankarsivas#@gmail.com

Volume 10, Issue 4 · pp. 308–311 · PUBLISHED · DOI: 10.5530/ijopp.10.4.64

View on IJPP original site ↗

ABSTRACT

Ranitidine hydrochloride being one of the most commonly used drugs and its use is well provident. Furthermore, anaphylactic reactions are rarely observed with the use of ranitidine hydrochloride. Hypersensitivity reactions are usually common in clinical practice but adverse reaction to intravenous ranitidine is very rare. Here we report a case, where the patient developed an anaphylactic reaction with a single dose of intravenous ranitidine in cholangiocarcinoma patient. This report highlights the importance of recognition of the serious adverse events that might follow and the need for cautiousness with the use of ranitidine in the future prospects.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Moudgil, K., & Ponnusankar, S. (). Case Report on Intravenous Ranitidine Induced Anaphylactic Reaction in Cholangiocarcinoma Patient. Indian Journal of Pharmacy Practice, 10(4), 308–311. https://doi.org/10.5530/ijopp.10.4.64